Some remarks on orderings under finite field extensions

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

SCHEIDERER, Claus, 1992. Some remarks on orderings under finite field extensions. In: Pacific Journal of Mathematics. 152(1), pp. 175-185. ISSN 0030-8730. eISSN 1945-5844. Available under: doi: 10.2140/pjm.1992.152.175

@article{Scheiderer1992remar-23330, title={Some remarks on orderings under finite field extensions}, year={1992}, doi={10.2140/pjm.1992.152.175}, number={1}, volume={152}, issn={0030-8730}, journal={Pacific Journal of Mathematics}, pages={175--185}, author={Scheiderer, Claus} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/23330"> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:language>eng</dc:language> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:bibliographicCitation>Pacific Journal of Mathemathics ; 152 (1992), 1. - S. 175-185</dcterms:bibliographicCitation> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-17T09:09:29Z</dcterms:available> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Scheiderer, Claus</dc:creator> <dcterms:title>Some remarks on orderings under finite field extensions</dcterms:title> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/23330"/> <dc:rights>terms-of-use</dc:rights> <dcterms:issued>1992</dcterms:issued> <dc:contributor>Scheiderer, Claus</dc:contributor> <dcterms:abstract xml:lang="eng">Let XK denote the space of orderings of a field K, and rL∕K : XL → XK the restriction mapping, when L∕K is a field extension. Fixing K, the image sets rL∕K(XL) for finite extensions L∕K are investigated. If K is hilbertian, any clopen subset U ⊂ XK has the form U = rL∕K(XL) for some finite L∕K, and [L : K] can be bounded in terms of U. This bound is even sharp in some cases, but not always. A second construction gives the same qualitative result for a much larger class of fields. It is based on iterated quadratic extensions. The bounds on [L : K] obtained here are weaker than in the hilbertian case.</dcterms:abstract> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-17T09:09:29Z</dc:date> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account